# SDR UPS05244148

- Difficulty date: March 9, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,199 hours, 40,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C UPPER SUPPORT CHANNEL FOR EQUIP RACK CRACKED AT BS 400 BS 420 AND BS 460 LBL 17.  REPAIRED CRACKS ON UPPER SUPPORT CHANNEL AT BS 400, 420, 460 LBL 17 IAW SRM 51-40-3.
